# SDR CA090908004

- Difficulty date: August 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod End
- Part number: LA11A2118
- Condition: Broken
- Location: Aileron Trim
- Part time: 29,475 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INOP AND AP MISTRIM MESSAGE.  AP DISCONNECTED AND MISTRIM CONFIRMED.  FOUND TRIM TAB FULL UP (LWD) DEFLECTED AND MOVEABLE WITH FINGER.  TRIMMING WITH ACTUATOR ONLY IN UP DEFLECTION POSSIBLE. FOUND AILERON TRIM ACTUATOR ROD END BOKEN OFF. TRIM TAB ACTUATOR REPLACED ACC. AMM 27-13-02. ADJUSTMENT AND FUNCTION CHECK OF AILERON TRIM SYS PERFORMED SATISFACTORY. NORMAL OPS.
